# SDR ASAA2023043043068

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,401 hours, 17,804 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO "LIGHT OFF" #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED R/H IGNITER PLUG IAW ASA TASK CARD N8474000 AND REMOVED REPLACED L/H IGNITER PLUG DUE R/H CONDITION PERFORMED AUDIBLE IGNITER TEST FOR BOTH IGNITERS TEST OK.
